# SDR ASAA2023021241926

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 25,808 hours, 7,900 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED AT CRUISE. GROUNDED - YES. COMPLIED WITH PACK TEMP CONTROLLER BITE PROCEDURE REF B737-900 FIM 21-62 TASK 801. FOUND FAULT # 21-51406 (SRDA EXIT). NO FAULTS FOUND AFTER GROUND TEST. PACK LIGHT EXTINGUISHED.
